It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi there,

I recently stopped Lexapro after 8 years. The withdrawal effects are horrible. I tapered from 15mg to 0mg in about 3.5 months then went back to 5mg for 2 days and 2.5mg for one day after being without lexapro for one month as the side effects were unbearable and I was starting to feel very low and anxious. It turned out that starting the meds again only made me worse, so I stopped after 3 days and decided to stick it out. I thought some background first might be helpful to see if you can relate.

The symptoms I felt originally were brain zaps, headaches, fatigue, changes in appetite, changes in mood, anxiety, lack of concentration, lack of motivation, insomnia and memory problems. The brain zaps subside quite quickly (within a week or so) and most of the other symptoms ease as well. The main problems I am facing now are anxiety, low mood, insomnia, unable to concentrate and lack of motivation.

From my experience most doctors will tell you to get back on the meds and say it is the underlying cause and you need the meds rather than saying it is withdrawal.

How did you taper, over what period? What meds were you on and for how long?





All times are GMT -7. The time now is 09:16 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!